# SDR FDEA202206251561

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 68,151 hours, 26,828 cycles
- Engine: Pwc PW206C
- Engine time: 78,001 hours, 28,500 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: PW2037
- Part serial: 726524
- Condition: Failed
- Location: Left
- Part time: 78,001 hours, 28,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT L ENGINE OIL TEMPERATURE CLIMBED  INTO THE AMBER BAND (167 DEGREES). ACCOMPLISHED QRH  AND OIL TEMP REMAINED HIGH. SHUTDOWN ENGINE IAW  WITH QRH INSTRUCTIONS AND LANDED SINGLE ENGINE  WITHOUT ISSUE. EMERGENCY DECLARED. AFTER SHUTDOWN L  ENG SEC SEL STATUS MESSAGE DISPLAYED. ALSO EXCEEDED  LATERAL FUEL BALANCE LIMITATION DURING FLIGHT DUE  TO RIGHT ENGINE S HIGHER FUEL CONSUMPTION.  EMERGENCY DECLARED.  PERFORMED DOWNLOAD OF DFDR FOR MTSI 31-31/9618.  REF AMM 31-31-01-2-99.  REPORTS MAX OIL TEMP OF 182.   PERFORM ENGINE HIGH OIL TEMPERATURE INSPECTION STEPS IAW AMM 72-00-00-6, STEP 8.
